No Cover Image

Journal article 1176 views

Non-commutative integral forms and twisted multi-derivations

Tomasz Brzeziński, Laiachi El Kaoutit, Christian Lomp, Tomasz Brzezinski Orcid Logo

Journal of Noncommutative Geometry, Volume: 4, Issue: 2, Pages: 281 - 312

Swansea University Author: Tomasz Brzezinski Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.4171/JNCG/56

Published in: Journal of Noncommutative Geometry
ISSN: 1661-6952
Published: 2010
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 281
End Page: 312